I really need to eliminate my bowels?I have a gastric bypass, do the bile salts in adderall make me have the "runs", what can I take to cool down this process. I get diarrhea or and "mucus" in my stools.
Hello Nisi1211. Best I might suggest is an anti-diarrhea medication.Doesn't sound very helpfull I know. You might ask your pharmacist, they are up to date on the lastest, drug updates, and might beable to offer you a solution to the problem. Best wishes and I hope you're feeling better soon,pledge
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Feb 2010 • 1 answer
Posted 29 Jul 2012 • 2 answers
Posted 5 Oct 2012 • 1 answer
Posted 13 Dec 2012 • 1 answer
Posted 17 Jun 2013 • 1 answer